Calpol 6+ Years Fastmelts Colour & Sugar Free 12S
Regular price
Rs. 2,209.00
Sale price
Rs. 2,209.00
Regular price
Rs. 3,059.00
-
Estimated Delivery:Apr 29 - May 03
-
Free Shipping on all orders
Product description
Shipping & Return
Effective pain and fever relief Melt in the mouth Colour & sugar free New dosage
Paracetamol Calpol Six PlusĀ® Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including: Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains
6 Years (Advisory) Keep out of the reach and sight of children. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Contains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well
They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old. To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six PlusĀ® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk. For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose. Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist
Pack - Recyclable
Product Information:Effective pain and fever relief Melt in the mouth Colour & sugar free New dosage,Benefit:Paracetamol Calpol Six PlusĀ® Fastmelts are strawberry flavoured tablets and will relieve pain and/or fever in many conditions including: Cold and flu; Headache; Toothache; Post-immunisation fever; Earache; Sore throat; Other aches and pains,Warning or Restrictions:6 Years (Advisory) Keep out of the reach and sight of children. If symptoms persist consult your doctor. As with all medicines, if your child is currently taking any other medicine consult your doctor or pharmacist before using this product. Please see leaflet. Contains Paracetamol Do not give this medicine with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well,Product Specification:Each Orodispersible Tablet Contains 250Mg Paracetamol,Also Contains Aspartame (E951),Product Uses:They are most suitable for children from 6 to 12 years of age and are not recommended for children under 6 years old. To remove a tablet, use fingernail to break the foil along the dotted line before pressing out the tablet. Calpol Six PlusĀ® Fastmelts should be sucked gently until they melt on the tongue. There is no need to take with a glass of water as they quickly melt into a pleasant tasting paste that is easily swallowed. Alternatively the tablet can be dispersed in a teaspoon of water or milk. For oral use only. Never give more medicine than shown in the table. Do not exceed the stated dose. Child's Age: 6-9 years; How Much - Up to 4 times a day: 1 tablet Child's Age: 9-12 years; How Much - Up to 4 times a day: 2 tablets Child's Age: 12-16 years; How Much - Up to 4 times a day: 2-3 tablets Child's Age: Adults and children over 16 years; How Much - Up to 4 times a day: 2-4 tablets Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist,Recyclable:Pack - Recyclable
Shipping cost is based on weight. Just add products to your cart and use the Shipping Calculator to see the shipping price.
We want you to be 100% satisfied with your purchase. Items can be returned or exchanged within 5 days of delivery.